# SDR DLM90992104

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50121932
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REPLACING NR 3 MAIN TIRE FOUND BRAKE DAMAGED.  REPLACED NR 3 MAIN BRAKE ASSY PER M/M.  SEVERAL ROTOR TABS BROKEN AND ROTOR DISC DAMAGED.
